Want to know if these things are normal

Are these things usual?? When I'm falling asleep and only when falling asleep, I often get woken up startled with a strange but intense feeling of numb waves starting in my head and going through my chest. It often startles me to open my eyes and I'll check my heart rate and breathing and usually its within range. Is it normal to feel so tired that I'm afraid im going to pass out, get dizzy, or fall asleep where I sit or stand? My feet or one foot tingles whenever it wants to. After I eat the strange feelings become worse. My memory seems to be very bad and sometimes throughout the day I'll even become uncoordinated and often act a little confused. This all passes but has been going in for close to a year now. Is this normal for hoshimotos sufferers? Also, I can no longer tolerate the heat of the sun or getting too hot. And when I tried to walk up a hill in the sun yesterday my heart felt like it was beating out of my chest and I had to actually focus very hard on not passing out. Is this NORMAL???? I've posted my recent labs many times, testosterone low, all other TSH, T3 and T4 normal. Low ACTH but doctor not interested in finding out why. Testosterone way low hey doctor not worried. I used to work out daily and could do spin class and run miles. How do I safely get back to working out? I don't want to be fearful to exercise for a whole year!!! That won't help any of this. Anyone else know if these things are normal????

8 Replies

oldestnewest
  • Hi,

    I've looked at some past posts and your Profile but didn't see your Thyroid hormone results.

    Have you been diagnosed or not with a thyroid gland problem? Are your on medication? What dose?

    If newly diagnosed and on thyroid hormones we can have different sensations - all new to us. Sometimes it does take a while to settle into a dose which suits.

    Can you post your thyroid hormone results, i.e. TSH, T4, T3 and other vitamins/minerals.

  • I'm a female......

    Testosterone 42.1 LO (3.5-5.2)

    Free testosterone LO 6.67 ( 30-150)

    LH HI 39.3 ( 1.7-8.6)

    Vitamin B12 563 ( 211-911)

    Vitamin D LO 23.2 (32.0-100.0)

    FSH 5.1 (1.5-12.4)

    ACTH < 3 there is no ranges on the lab paperwork. Went for a injection of ACTH labs confirmed they my adrenals produced cortisol in response to th ACTH but my endo doesn't seem interested in why I had a level of 0 for ACTH to begin with. My TPO is > 600. So I was diagnosed with Hoshimotos yet since my TSH and T3 and T4 are " notmal they are doing nothing. Is it normal to feel like I described? I've been taking vitamin d 3 chewables 1000mg twice a day I'll chew two of them.

  • In December my TSH was 2.8. Now its 1.9. My T4 was 1.52 in December, now its 7.3. Anyone able to find any sense to this because the doctors where I live don't seem to know anything about hoshimotos nor that someone can't live with constant symptoms even though they saying all labs are normal

  • If you email louise.warvill@thyroiduk.org and ask for a copy of Dr Toft's Pulse online article (a doctors' magazine) and read what he says about antibodies (which you have) and he recommends that you be given thyroid hormones to 'nip things in the bud' rather than wait till your antibodies damage your thyroid gland and you are hypothyroid.

  • Funnygembunni, doctors don't understand how badly autoimmune thyroid disease (Hashimoto's) can affect quality of life even when labs are normal. You may be able to reduce Hashi flares and antibodies by adopting a gluten-free diet.

    Your vitamin D supplementation is too low. You need 4,300iu daily.

    grassrootshealth.net/

  • Hi I have hashimotois disease I used to be hyperthyroid now I'm hypothyroid I went years without my medicine and now my thyroid is dead I've been taken levothyroxine for 3 months now I have my good days and my bad days the more I take it the most side effects I can't would have been experiencing here lately is lost of appetite dry mouth excessive sweating rapid heart beat tight chest very tired I could keep going but I'm going to stop my dosage is 100 can anybody tell me if this gets better

  • Denabennett, Under and overmedication can cause those symptoms so please post your recent thyroid results and any other recent blood tests with the lab ref ranges (figures in brackets after results) in a new question and members will advise whether you are optimally medicated.

    If you have no thyroid function you will become very much worse if you stop taking Levothyroxine. Things can improve when optimally medicated and when any vitamin and mineral deficiencies are corrected.

  • It might be worth asking your doctor to test B12, ferritin and folate on your next blood test. Often low levels in these are linked to thyroid problems, and if they are low, you will feel much worse. I have had the scalp sensation you describe, and have underactive thyroid, low B12, and fibromyalgia. Not sure which one is causing the scalp sensation though, but low B12 does effect the nerve endings. Best wishes MariLiz

You may also like...